# SDR AALA20141024001

- Difficulty date: October 24, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 67,995 hours, 35,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SEAT TRACK CORRODED FROM STATIONS 216 TO 302.  REPLACED NR 6 SEAT TRACK IAW SRM 53-05-00.
